# SDR AALA201512299008

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 24,597 hours, 8,311 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, AIRCRAFT WAS GNDED.  AT 75 KTS, AN ECAM MSG FOR A YELLOW HYD FAILURE, LOW RESERVOIR LEVEL, OCCURRED & THE FLIGHT CREW ABORTED THE TAKEOFF & RETURNED TO GATE.  REPLACED THE NR 2 ENG HYD PUMP PRESS SWITCH O RING.  ACCOMPLISHED A SATISFACTORY OPERATIONAL & LEAK CHECK IAW AMM 29-13-17 & 12-12-12.
